# SDR RAIA970707

- Difficulty date: July 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 950
- System (JASC): 3233 · Landing Gear Actuator
- Part: Retraction Jack
- Part number: 6158E
- Condition: Failed
- Location: Nlg
- Part time: 10,071 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 7061 - STL - WITH LANDING GEAR UP NOSE INTRANSIT LIGHT REMAINED ILLUMINATED.  MAINTENANCE REPLACED NOSE GEAR RETRACTION JACK.  (M)
